Why Am I Hot All The Time ?
Feb 5, 2011
I am hot (temperature hot, not looks hot) all of the time. Is it possible that when the virus replicates in my body that it releases heat as part of the process and makes me warm? Could my meds (Isentress, Truvada) be making me hot?
Response from Dr. Henry
Your HIV meds rarely are associated with sensations of overheating-that is also rare for most patients with HIV who are doing well on treatment. Hormone problems (such as hyperthyroidism), occult infection, stress, other drug effects, and many other conditions can cause sensation of overheating. I recommend a general health evaluation. Carefully measuring your temps and recording them is useful to then share with your doctor to help determine possible causes. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Contracting HIV Sharing A Toothbrush
- Are Black Spots A Sign Of AIDS?
- Diarrhea After Deep Kissing Worried I Have HIV
- Itchy Skin After Getting Head Sign Of HIV AIDS
- Sinus Infection After Vaginal Sex Without Condom Does It Mean I Have HIV
- Testicular Pain After Giving Handjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.